# SDR BAQA089390

- Difficulty date: September 23, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,429 hours
- Engine: Lyc LTS101*
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: 4000155250101
- Part serial: 392
- Condition: Failed
- Location: Cockpit
- Part time: 8 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT TRANSMIT. PART LASTED ONLY 7.7 HOURS. REPLACED WITH SERVICEABLE, CANNED, ASSET S/N:  2253
